# SDR USAA2012061500016

- Difficulty date: June 1, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING AILERON HINGE PIN BETWEEN WS 1406 TO WS 1446, RIB 26 TO RIB 27.  REPLACED RIGHT WING AILERON HINGE PIN BETWEEN WS 1406 TO WS 1446, RIB 26 TO RIB 27 IAW A319 AMM 27-14-41-400-001-A- AND JOB CARD 26C60027005.
